Alert archive / Ohio / Small Craft Advisories in 2012
Small Craft Advisory 78, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 30, 2012, 8:28 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2012, 8:28 PM EDT (00:28 UTC)
- Expired
- Oct 31, 2012, 5:10 AM EDT
- In force
- 9 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
357 WHUS71 KCLE 310028 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 828 PM EDT TUE OCT 30 2012 LEZ142>146-310830- /O.EXP.KCLE.GL.W.0011.000000T0000Z-121031T0000Z/ /O.EXB.KCLE.SC.Y.0077.000000T0000Z-121101T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 828 PM EDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT THURSDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS AND WAVES: NORTHWEST WIND AT 15 TO 25 KNOTS WILL BECOME WEST 10 TO 20 KNOTS LATE TONIGHT INTO WEDNESDAY. WAVES OF 5 TO 8 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ162>166-310130- /O.EXP.KCLE.GL.W.0011.000000T0000Z-121031T0000Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 828 PM EDT TUE OCT 30 2012 ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. $$ LEZ149-310830- /O.EXP.KCLE.SC.Y.0077.000000T0000Z-121031T0000Z/ /O.NEW.KCLE.SC.Y.0078.121031T0028Z-121101T0900Z/ CONNEAUT OH TO RIPLEY NY- 828 PM EDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND WAVES: EAST WINDS OF 5 TO 15 KNOTS WILL SHIFT TO THE NORTHWEST BY WEDNESDAY AFTERNOON AND INCREASE TO 10 TO 20 KNOTS. WAVES OF 3 TO 4 FEET TONIGHT WILL BUILD TO 3 TO 5 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147-148-310830- /O.EXT.KCLE.SC.Y.0077.000000T0000Z-121101T0900Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH- 828 PM EDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT THURSDAY. * WINDS AND WAVES: NORTHEAST 15 TO 25 KNOTS WILL BECOME NORTHWEST 10 TO 20 BY SUNRISE THEN CONTINUE INTO WEDNESDAY NIGHT. WAVES OF 5 TO 8 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
2 follow-up statements
071 WHUS71 KCLE 310153 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 953 PM EDT TUE OCT 30 2012 LEZ142>148-311000- /O.CON.KCLE.SC.Y.0077.000000T0000Z-121101T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH- 953 PM EDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. * WINDS AND WAVES: NORTHWEST TO NORTH 20 TO 30 KNOTS BECOMING NORTHWEST 10 TO 20 BY SUNRISE THEN CONTINUE INTO WEDNESDAY NIGHT. WAVES OF 5 TO 8 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ149-311000- /O.CON.KCLE.SC.Y.0078.000000T0000Z-121101T0900Z/ CONNEAUT OH TO RIPLEY NY- 953 PM EDT TUE OCT 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. * WINDS AND WAVES: EAST WINDS OF 5 TO 15 KNOTS WILL SHIFT TO THE NORTHWEST BY WEDNESDAY AFTERNOON AND INCREASE TO 10 TO 20 KNOTS. WAVES OF 3 TO 4 FEET TONIGHT WILL BUILD TO 3 TO 5 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
483 WHUS71 KCLE 310910 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 510 AM EDT WED OCT 31 2012 LEZ148-311715- /O.CAN.KCLE.SC.Y.0077.000000T0000Z-121101T0900Z/ /O.NEW.KCLE.SC.Y.0079.121101T0200Z-121103T0200Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH- 510 AM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM FRIDAY. * WINDS AND WAVES: LIGHT SOUTHEAST WINDS WILL BECOME WEST AND INCREASE TO 10 TO 20 KNOTS TODAY AND 15 TO 25 KNOTS TONIGHT. WAVES WILL BUILD TO 2 TO 4 FEET TODAY AND 5 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ149-311715- /O.CAN.KCLE.SC.Y.0078.000000T0000Z-121101T0900Z/ /O.EXB.KCLE.SC.Y.0077.121101T0200Z-121103T0200Z/ CONNEAUT OH TO RIPLEY NY- 510 AM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM FRIDAY. * WINDS AND WAVES: LIGHT SOUTHEAST WINDS WILL BECOME WEST AND INCREASE TO 10 TO 20 KNOTS TODAY AND 15 TO 25 KNOTS TONIGHT. WAVES WILL BUILD TO 2 TO 4 FEET TODAY AND 5 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>147-311715- /O.EXT.KCLE.SC.Y.0077.000000T0000Z-121102T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 510 AM EDT WED OCT 31 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THURSDAY. * WINDS AND WAVES: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL BECOME WEST TONIGHT. WAVES OF 5 TO 8 FEET ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 30, 8:01 PM EDT, 27 minutes earlier.
Area forecast discussion, Oct 30, 8:01 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
801 PM EDT TUE OCT 30 2012
.SYNOPSIS...
THE REMNANTS OF SANDY OVER WESTERN PENNSYLVANIA WILL BEGIN MOVING
NORTH TONIGHT AND MOVE INTO WESTERN NEW YORK WEDNESDAY AND INTO
CANADA THROUGH THURSDAY. HIGH PRESSURE OVER THE PLAINS EARLY
FRIDAY WILL MOVE EAST ACROSS OHIO ON SATURDAY. ANOTHER LOW
PRESSURE WILL MOVE OVER THE AREA BEFORE THE END OF THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
FOR 630 PM UPDATE...SMALL CHANGES WERE MADE TO POP FIELDS FOR NEXT 6
HOURS BASED ON LATEST RADAR TRENDS AND RUC FORECAST. 18Z RUN OF GFS
COMING IN CONTINUES TO SUPPORT BELIEF THAT AIRMASS IS TOO WARM FOR
SNOW TONIGHT. SOME CONCERN FOR EXTREME SW PART OF AREA WHERE TEMPS
THE CLOSEST TO POSSIBLY HAVING SOME SNOW.
UNLESS BAND OF LAKE ENHANCED RAIN OVER LAKE AND GEAUGA
PERSISTS...THE RAIN OVERALL SHOULD BE LIGHT ENOUGH TO KEEP MOST
FLOODING ISSUES AT BAY. IT IS POSSIBLE THAT SOME FLOOD ADVISORIES
MAY BE ISSUED TO DEAL WITH ANY AREAS OF LOCALLY PERSISTENT HEAVIER
RAIN. FLOOD WARNINGS ARE IN EFFECT FOR A HANDFUL OF RIVERS.
FORECAST LOWS STILL LOOK IN LINE.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
AS THE UPPER LOW AND SURFACE LOW ASSOCIATED WITH SANDY MOVES SLOWLY
NORTH TO NORTHEAST THIS WILL KEEP SOME RAIN GOING INTO THE REGION.
THE RAIN WILL SLOWLY END FROM WEST TO EAST STARTING WEDNESDAY NIGHT.
TEMPERATURES START COOLING FRIDAY AT 850 MB BUT THE LOW LEVEL
THICKNESS SEEMS TOO WARM UNTIL FRIDAY NIGHT TO GET SNOW. AT THIS
TIME WILL NOT MENTION SNOW UNTIL FRIDAY NIGHT AND IT IS CHANCE POPS.
AT THIS TIME THE RAINFALL RATES SHOULD NOT BE HIGH ENOUGH TO PROMPT
A NEED FOR A FLOOD WATCH. EVEN THROUGH THE GROUND IS SATURATED THIS
ADDITIONAL RAINFALL MAY JUST PROMPT A NEED FOR FLOOD ADVISORIES AND
NOT WARNINGS. HOWEVER...RIVER FLOOD WARNINGS CONTINUE FOR A FEW
RIVERS AND SOME ARE FALLING.
USED A MIX OF GUIDANCE FOR THE HIGH AND LOW TEMPERATURE FORECAST.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
MODELS DIFFER SIGNIFICANTLY ON THE EXTENDED FORECAST. ECMWF MOVES A
LOW PRESSURE SYSTEM ACROSS THE UPPER OHIO VALLEY EARLY SUNDAY AND
THEN OFF THE CAROLINA COAST SUNDAY NIGHT. THE GFS ON THE OTHER HAND
IS MUCH SLOWER AND FURTHER NORTH ON THE TRACK OF THE LOW. HPC
LEANED TOWARD THE ECMWF SOLUTION SEE NO REASON AT THIS TIME TO
DISAGREE AS LOW CONFIDENCE ON TRACK AND TIMING OF LOW THIS FAR OUT.
FOR FORECAST WENT CHANCE POPS ON SUNDAY WITH THE LOW AND THEN AGAIN
ON TUESDAY WITH A FRONTAL SYSTEM. EITHER WAY TEMPS WILL BE BELOW
NORMAL FOR THE BEGINNING OF NOVEMBER.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
UPPER LEVEL LOW NEAR KYNG WILL CONTINUE TO SLOWLY WEAKEN AS IT
DRIFTS TO THE NORTHEAST INTO WEDNESDAY. THIS SHOULD ALLOW WINDS
THAT ARE STILL GUSTY ACROSS THE WESTERN HALF OF THE REGION TO
DECREASE THROUGH THE EVENING. MVFR TO IFR CONDITIONS WILL BE
LIKELY THROUGH THE NIGHT. BELIEVE ALL LOCATIONS WILL BECOME IFR
AFTER MIDNIGHT. HOWEVER EASTERN TAF SITES ARE UNDER THE LOW WITH A
PERIOD OF VFR EXPECTED TO CONTINUE THROUGH ABOUT 03Z BEFORE
DROPPING TO MVFR THEN IFR BY SUNRISE. THERE WILL BE PERIODS OF
SHOWERS AT ALL SITES INTO WEDNESDAY AFTERNOON.
OUTLOOK...NON-VFR TONIGHT THROUGH FRIDAY MOST AREAS...LINGERING
SATURDAY ACROSS EXTREME NE OH/NW PA.
&&
.MARINE...
ANGRY LAKE BEGINNING TO SETTLE. WILL CONTINUE WITH A GALE WARNING
FOR A FEW MORE HOURS FOR THE WESTERN HALF...SMALL CRAFT ADVISORY
EAST. REMNANT LOW ACROSS WESTERN PA WILL REMAIN NEARLY STATIONARY
TONIGHT BEFORE PULLING OUT TO THE NNE WEDNESDAY ONWARD. CYCLONIC
FLOW AROUND THE LOW WILL CONTINUE THROUGH FRIDAY. THERE MAY BE A
PERIOD OF TIME LATER TONIGHT THROUGH WEDNESDAY AFTERNOON THAT THE
EAST HALF CAN GO WITHOUT A SMALL CRAFT ADVISORY BUT WINDS COME
AROUND TO THE WNW WEDNESDAY EVENING AND PICK UP. BETWEEN WEDNESDAY
AND FRIDAY GENERALLY WINDS WILL RANGE FROM 15 TO 25 KNOTS. THERE MAY
BE A PERIOD TO 30 KNOTS IN THERE. OTHERWISE HIGH PRESSURE BUILDS
OVERHEAD FOR THE WEEKEND RELAXING THE WINDS AND VEERING THEM TO THE
NORTHEAST LATE IN THE WEEKEND.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR LEZ142>146-
162>166.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT WEDNESDAY FOR LEZ147-148.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LEZ149.
&&
SYNOPSIS...KIELTYKA
NEAR TERM...ADAMS
SHORT TERM...KIELTYKA
LONG TERM...DJB
AVIATION...MULLEN
MARINE...OUDEMANHazardous weather outlook, Oct 30, 3:44 PM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 344 PM EDT TUE OCT 30 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-311945- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 344 PM EDT TUE OCT 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>146-162>166-311945- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 344 PM EDT TUE OCT 30 2012 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-147>149-167>169-311945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA- ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 344 PM EDT TUE OCT 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Oct 30, 4:44 PM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
444 PM EDT TUE OCT 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND DMG PORT CLINTON 41.51N 82.94W
10/29/2012 OTTAWA OH BROADCAST MEDIA
HOLIDAY INN SIGN BLOWN OVER.
0250 PM NON-TSTM WND DMG AMHERST 41.40N 82.23W
10/29/2012 LORAIN OH PUBLIC
30 FOOT TREE DOWN ACROSS ROAD DAMAGING A CAR. ESTIMATED
50-60 MPH WINDS.
0600 PM NON-TSTM WND DMG MEADVILLE 41.65N 80.15W
10/29/2012 CRAWFORD PA EMERGENCY MNGR
AT LEAST 50 TREES DOWN ACROSS THE COUNTY.
0620 PM NON-TSTM WND DMG WOODCOCK 41.75N 80.08W
10/29/2012 CRAWFORD PA PUBLIC
TREE DOWN CAUSING MINOR DAMAGE TO PROPERTY. MEASURED 30
MPH SUSTAINED WINDS WITH 38 MPH GUSTS.
0635 PM NON-TSTM WND DMG 2 SW CANFIELD 41.01N 80.79W
10/29/2012 MAHONING OH BROADCAST MEDIA
TREE DOWN ON KNAUF RD SOUTH OF ROUTE 224
0720 PM NON-TSTM WND DMG NORTH OLMSTED 41.41N 81.92W
10/29/2012 CUYAHOGA OH NWS EMPLOYEE
TREES AND LIMBS ON A HOUSE.
0730 PM NON-TSTM WND DMG LORAIN 41.44N 82.18W
10/29/2012 LORAIN OH EMERGENCY MNGR
MAJOR ROOF DAMAGE TO GYMNASIUM AT SCHOOL AND CHURCH
COMPLEX.
0925 PM NON-TSTM WND GST CLEVELAND 41.48N 81.68W
10/29/2012 M67.00 MPH CUYAHOGA OH ASOS
67 MPH GUST AT CLEVELAND BURKE AIRPORT.
0930 PM NON-TSTM WND DMG CLEVELAND 41.48N 81.68W
10/29/2012 CUYAHOGA OH C-MAN STATION
68 MPH GUST MEASURED BY A MARINE OBSERVING STATION JUST
EAST OF DOWNTOWN CLEVELAND.
1000 PM NON-TSTM WND DMG CHARDON 41.58N 81.21W
10/29/2012 GEAUGA OH NEWSPAPER
MANY TREES DOWN ACROSS GEAUGA COUNTY. SCATTERED POWER
OUTAGES REPORTED.
1000 PM NON-TSTM WND DMG MENTOR 41.69N 81.33W
10/29/2012 LAKE OH NEWSPAPER
MANY TREES DOWN ACROSS LAKE COUNTY. TREES ON HOMES IN
MENTOR AND WILLOUGBY. SCATTERED POWER OUTAGES.
1050 PM NON-TSTM WND GST 17 ENE MARBLEHEAD 41.63N 82.42W
10/29/2012 M58.00 MPH LEZ164 OH BUOY
PEAK WIND GUST FROM BUOY 45005.
1100 PM NON-TSTM WND GST HURON 41.40N 82.56W
10/29/2012 M62.00 MPH ERIE OH C-MAN STATION
62 MPH GUST MEASURED AT THE HURON LIGHT.
1129 PM NON-TSTM WND GST CONNEAUT 41.93N 80.57W
10/29/2012 M61.00 MPH ASHTABULA OH C-MAN STATION
61 MPH GUST MEASURED AT THE CONNEAUT LIGHT.
1129 PM NON-TSTM WND GST CLEVELAND 41.48N 81.68W
10/29/2012 M68.00 MPH CUYAHOGA OH ASOS
68 MPH GUST AT CLEVELAND HOPKINS
1206 AM NON-TSTM WND GST FAIRPORT HARBOR 41.75N 81.27W
10/30/2012 M67.00 MPH LAKE OH C-MAN STATION
A 67 MPH GUST MEASURED AT THE FAIRPORT HARBOR LIGHT.
1208 AM NON-TSTM WND GST CLEVELAND 41.48N 81.68W
10/30/2012 M64.00 MPH CUYAHOGA OH ASOS
64 MPH GUST AT CLEVELAND HOPKINS.
0116 AM NON-TSTM WND GST MARBLEHEAD 41.53N 82.72W
10/30/2012 M59.00 MPH OTTAWA OH C-MAN STATION
59 MPH GUST MEASURE AT THE MARBLEHEAD LIGHTHOUSE.
0120 AM NON-TSTM WND GST GENEVA 41.80N 80.95W
10/30/2012 M58.00 MPH ASHTABULA OH C-MAN STATION
58 MPH GUST MEASURED AT THE GENEVA LIGHT.
0145 AM NON-TSTM WND GST 2 W ELYRIA 41.38N 82.14W
10/30/2012 M63.00 MPH LORAIN OH ASOS
63 MPH GUST AT THE LORAIN COUNTY AIRPORT.
0200 AM NON-TSTM WND DMG JOHNSTON 41.39N 80.67W
10/30/2012 TRUMBULL OH DEPT OF HIGHWAYS
SEVERAL TREES DOWN IN THE NORTHEAST PART OF THE COUNTY.
0300 AM NON-TSTM WND DMG 3 NE POLK 40.98N 82.17W
10/30/2012 ASHLAND OH NWS EMPLOYEE
SEVERAL 6 INCH DIAMETER TREE LIMBS DOWN.
0300 AM NON-TSTM WND DMG MANSFIELD 40.76N 82.53W
10/30/2012 RICHLAND OH DEPT OF HIGHWAYS
MANSFIELD CITY STREET DEPARTMENT REPORTED SEVERAL TREES
DOWN AROUND MANSFIELD.
0400 AM NON-TSTM WND DMG MOUNT GILEAD 40.55N 82.84W
10/30/2012 MORROW OH 911 CALL CENTER
DISPATCH REPORTED SCATTERED TREES AND POWER LINES DOWN
ACROSS THE COUNTY.
0430 AM NON-TSTM WND DMG PORT CLINTON 41.51N 82.94W
10/30/2012 OTTAWA OH LAW ENFORCEMENT
POLICE REPORTED SCATTERED TREE LIMBS DOWN.
0430 AM COASTAL FLOOD PORT CLINTON 41.51N 82.94W
10/30/2012 OTTAWA OH LAW ENFORCEMENT
WATER COVERED CITY BEACH AND OVERCAME BREAKWALL. SAND
COVERED PORTION OF ROADWAY THIS MORNING.
0430 AM NON-TSTM WND DMG 5 SE CANTON 40.76N 81.31W
10/30/2012 STARK OH DEPT OF HIGHWAYS
4-5 TREES DOWN WITH ROADS CLOSED IN OSNABURG TOWNSHIP.
0500 AM NON-TSTM WND DMG ASHTABULA 41.88N 80.80W
10/30/2012 ASHTABULA OH DEPT OF HIGHWAYS
DEPARTMENT OF TRANSPORTATION REPORTS NUMEROUS TREES DOWN
ACROSS COUNTY.
0600 AM NON-TSTM WND DMG FREMONT 41.35N 83.11W
10/30/2012 SANDUSKY OH DEPT OF HIGHWAYS
HIGHWAY DEPARTMENT REPORTED A FEW TREES DOWN ACROSS THE
COUNTY.
0600 AM NON-TSTM WND DMG PORT CLINTON 41.51N 82.94W
10/30/2012 OTTAWA OH LAW ENFORCEMENT
POLICE REPORTED SEVERAL TREE LIMBS DOWN.
0700 AM NON-TSTM WND DMG 4 NE TIFFIN 41.16N 83.12W
10/30/2012 SENECA OH DEPT OF HIGHWAYS
DEPARTMENT OF TRANSPORTATION REPORTED TREES DOWN ON ROUTE
101 NORTH OF TIFFIN.
0830 AM NON-TSTM WND DMG WESTLAKE 41.45N 81.93W
10/30/2012 CUYAHOGA OH NWS EMPLOYEE
2 TREES DOWN ON HOUSE.
0940 AM NON-TSTM WND DMG AKRON 41.08N 81.52W
10/30/2012 SUMMIT OH 911 CALL CENTER
SHERIFF OFFICE REPORTED SCATTERED TREE LIMBS AND POWER
OUTAGES COUNTY WIDE.
0940 AM NON-TSTM WND DMG RAVENNA 41.16N 81.24W
10/30/2012 PORTAGE OH 911 CALL CENTER
SHERIFF OFFICE REPORTED SCATTERED TREE LIMBS AND POWER
LINES DOWN COUNTY WIDE.
0955 AM NON-TSTM WND DMG TOLEDO 41.66N 83.58W
10/30/2012 LUCAS OH LAW ENFORCEMENT
POLICE REPORTED SCATTERED TREE LIMBS AND POWER LINES DOWN
ACROSS THE CITY.
1010 AM NON-TSTM WND DMG SANDUSKY 41.46N 82.71W
10/30/2012 ERIE OH 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY.
1020 AM NON-TSTM WND DMG ERIE 42.13N 80.09W
10/30/2012 ERIE PA 911 CALL CENTER
DISPATCH REPORTED NUMEROUS TREES AND POWER LINES DOWN
ACROSS THE COUNTY.
1103 AM NON-TSTM WND DMG 3 NW NEW LONDON 41.11N 82.45W
10/30/2012 HURON OH TRAINED SPOTTER
TREES DOWN.
&&
CLARKLocal storm report, Oct 30, 5:57 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
557 PM EDT TUE OCT 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM NON-TSTM WND DMG BROADVIEW HEIGHTS 41.32N 81.68W
10/30/2012 CUYAHOGA OH TRAINED SPOTTER
12 TO 14 FOOT TREE UPROOTED
&&
THOMPSONLocal storm report, Oct 30, 7:20 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
720 PM EDT TUE OCT 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW MANSFLD ARPT 40.81N 82.52W
10/30/2012 E2.5 INCH RICHLAND OH TRAINED SPOTTER
STORM TOTAL FOR THE EVENT
&&
EVENT NUMBER CLE1200010
MATThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 8:42 PM EDT | River Flood Warning | CLE | Lake | 12 hr |
| Oct 31, 4:52 AM EDT | River Flood Warning | CLE | Trumbull | 34 hr |
| Oct 31, 5:10 AM EDT | Small Craft Advisory | CLE | 3 days | |
| Oct 31, 9:08 AM EDT | River Flood Warning | CLE | Lake | 15 hr |
| Oct 31, 9:17 AM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Lake, Medina, Summit | 8 hr |
| Oct 31, 11:57 AM EDT | Areal Flood Advisory | CLE | Erie, Lorain | 4 hr |
| Oct 31, 5:03 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Cuyahoga, Geauga, Lake | 12 hr |
Nearby
Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.